# SDR DHL2003807526

- Difficulty date: October 22, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37552222
- Condition: Cracked
- Location: Fuselage
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FITTING CRACKED 0.500 AT STA 782.000 RBL 24 (CENTER WING SECTION).  REMOVED AND REPLACED CRACKED FITTING ON MAIN CARGO COMPT STA 782.000 RBL 24 (CENTER WING SECTION) IAW SRM 51-3-0 PG 1.
